Publicação:
Local classification of singular hexagonal 3-webs with holomorphic Chern connection form and infinitesimal symmetries

dc.contributor.authorAgafonov, Serguei [UNESP]
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.date.accessioned2015-04-27T11:55:57Z
dc.date.available2015-04-27T11:55:57Z
dc.date.issued2014
dc.description.abstractImplicit ODE, cubic in derivative, generically has no infinitesimal symmetries even at regular points with distinct roots. Cartan showed that at regular points, ODEs with hexagonal 3-web of solutions have symmetry algebras of the maximal possible dimension 3. At singular points such a web can lose all its symmetries. In this paper we study hexagonal 3-webs having at least one infinitesimal symmetry at singular points. In particular, we establish sufficient conditions for the existence of non-trivial symmetries and show that under natural assumptions such a symmetry is semi-simple, i.e. is a scaling in some coordinates. Using the obtained results, we provide a complete classification of hexagonal singular 3-web germs in the complex plane, satisfying the following two conditions: 1) the Chern connection form is holomorphic at the singular point, 2) the web admits at least one infinitesimal symmetry at this point. As a by-product, a classification of hexagonal weighted homogeneous 3-webs is obtained.en
dc.description.affiliationUniversidade Estadual Paulista Júlio de Mesquita Filho, Instituto de Biociências Letras e Ciências Exatas de São José do Rio Preto, São José do Rio Preto, Rua Cristóvão Colombo 2265, Jardim Nazareth, CEP 15054000, SP, Brasil
dc.description.affiliationUnespUniversidade Estadual Paulista Júlio de Mesquita Filho, Instituto de Biociências Letras e Ciências Exatas de São José do Rio Preto, São José do Rio Preto, Rua Cristóvão Colombo 2265, Jardim Nazareth, CEP 15054000, SP, Brasil
dc.format.extent1-29
dc.identifierhttp://dx.doi.org/10.1007/s10711-014-9960-8
dc.identifier.citationGeometriae Dedicata, v. 176, n. 1, p. 87-115, 2014.
dc.identifier.doi10.1007/s10711-014-9960-8
dc.identifier.issn1572-9168
dc.identifier.lattes8731229576624291
dc.identifier.urihttp://hdl.handle.net/11449/122674
dc.language.isoeng
dc.relation.ispartofGeometriae Dedicata
dc.relation.ispartofsjr1,255
dc.rights.accessRightsAcesso restrito
dc.sourceCurrículo Lattes
dc.subjectHexagonal 3-weben
dc.subjectInfinitesimal symmetriesen
dc.subjectChern connectionen
dc.subjectImplicit ODEen
dc.titleLocal classification of singular hexagonal 3-webs with holomorphic Chern connection form and infinitesimal symmetriesen
dc.typeArtigo
dspace.entity.typePublication
unesp.author.lattes8731229576624291
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Biociências, Letras e Ciências Exatas, São José do Rio Pretopt
unesp.departmentMatemática - IBILCEpt

Arquivos